# SDR ASAA0380704

- Difficulty date: November 4, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Part number: 4616968501
- Condition: Out Of Position
- Location: Clearview Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX PREFLIGHT CHECK, LEFT CAPTAINS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  REPOSITIONED ACTUATING ROD GUIDE PIN.  WINDOW THEN OPERATED PROPERLY.  (M)
